# SDR UALA2010030800806

- Difficulty date: March 6, 2010
- Submitted: March 8, 2010
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 72,796 hours, 11,803 cycles
- Engine: Pwa PW4060
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Leaking
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAK UNDER RT INBD WING. 12 FOOT SEEP AT SEAM WITH WIDE AREA OF DRIPS.  LOCATED LEAK EXTERNALLY AND INTERNALLY. REMOVED SEALANT EXTERNALLY, CLEANED AND RESEALED WITH A1-2 AND B1-2 AT 1400 HRS. NEEDS TO RESEAL INTERNALLY. RESEALED INTERNALLY WITH A1-2 AND B1-2 AT 1800HRS. STATIC CHECKED REPAIR NO LEAKS.
